# SDR REXA201100383

- Difficulty date: June 10, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 16,720 hours, 14,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW GOT FLAP FAIL ON APPROACH INTO MSP, UNKNOWN IF EMERGENCY DECLARED.  CLEARED FLAP FAIL IAW AD 2009-06-12 AND AD 27-052G, - OPS CHECK GOOD.
